# SDR FDEA202202030203

- Difficulty date: February 3, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26678
- Aircraft time: 75,000 hours, 29,175 cycles
- Engine: Pwa PW2037
- Engine time: 829 hours, 585 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: None
- Part number: PW2037
- Part serial: 726543
- Condition: Leaking
- Location: N/A
- Part time: 77,777 hours, 27,542 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, K, Y
- Precautionary procedure: E, A

## Discrepancy

PDIS  783     79-32  6083     03FEB22  TPA  OPEN  U  EMERGENCY DECLARED. DURING CLIMB OUT FROM TAMPA TO  MEMPHIS, HAD INDICATION OF HIGH OIL TEMP ON LEFT  ENGINE. SOON AFTER, NOTICED OIL QUANTITY WAS ZERO.  OIL PRESSURE WAS NORMAL. RETARDED LEFT THRUST LEVER  PER QRH BUT OIL TEMP CONTINUED TO RISE. AS WE WERE  PREPARING TO CONTINUE THE CHECKLIST TO SHUT THE  ENGINE DOWN, OIL TEMP CLIMBED INTO THE WARNING  RANGE (RED BAND) AND SMOKE BEGAN TO POUR INTO THE  COCKPIT FROM THE LEFT SIDE. THE ENGINE WAS  IMMEDIATELY SHUT DOWN, EMERGENCY DECLARED, AND  COORDINATED FOR RETURN TO TAMPA FOR EMERGENCY,  SINGLE-ENGINE LANDING.  INFO 03FEB22 05:22   MC1 R  PER ETHAN/POWERPLANT ENGINEERING DUE TO OIL IN THE  TAILPIPE THIS ENGINE IS APPROVED FOR ENGINE CHANGE. FACT 06FEB22 23:59   TPA                                                                 L/H ENGINE CHANGE COMPLETED. SEE W/C 7180210-01-01                                FOR SIGNOFF'S. AND RII .
